AfReMaS name details
Mangelia interrupta Reeve, 1846
436486 (urn:lsid:marinespecies.org:taxname:436486)
unaccepted (superseded combination)
Species
marine, brackish, fresh, terrestrial
Reeve, L. A. (1846). Monograph of the genus <i>Mangelia</i>. In: <i>Conchologia Iconica, or, illustrations of the shells of molluscous animals</i>, vol. 3, pl. 1-8 and unpaginated text. L. Reeve & Co., London. [stated dates: pl. 1-4, May 1846; pl. 5-8, June 1846]. , available online at https://www.biodiversitylibrary.org/page/11118665
page(s): pl. 3, sp. 16 [details]
page(s): pl. 3, sp. 16 [details]
MolluscaBase eds. (2024). MolluscaBase. Mangelia interrupta Reeve, 1846. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2024) African Register of Marine Species at: https://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=436486 on 2025-04-04
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2025). African Register of Marine Species. Mangelia interrupta Reeve, 1846. Accessed at: https://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=436486 on 2025-04-04
original description
Reeve, L. A. (1846). Monograph of the genus <i>Mangelia</i>. In: <i>Conchologia Iconica, or, illustrations of the shells of molluscous animals</i>, vol. 3, pl. 1-8 and unpaginated text. L. Reeve & Co., London. [stated dates: pl. 1-4, May 1846; pl. 5-8, June 1846]. , available online at https://www.biodiversitylibrary.org/page/11118665
page(s): pl. 3, sp. 16 [details]
additional source Nevill, G. & Nevill, H. (1875). Descriptions of new marine Mollusca from the Indian Ocean. <em>Journal of the Asiatic Society of Bengal.</em> 44(2): 83-104, pls. 7-8., available online at http://biodiversitylibrary.org/page/37192018
page(s): 86 [details]
page(s): pl. 3, sp. 16 [details]
additional source Nevill, G. & Nevill, H. (1875). Descriptions of new marine Mollusca from the Indian Ocean. <em>Journal of the Asiatic Society of Bengal.</em> 44(2): 83-104, pls. 7-8., available online at http://biodiversitylibrary.org/page/37192018
page(s): 86 [details]